# SDR MZZA96178

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 970 FRAME AFT LOWER CHORD BETWEEN STRINGER 28R AND STRINGER 27R.  THE CORRODED FRAME LOWER CHORD WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-3 FIGURE.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810150 (SEQ NR 01110).  (M)
